# SDR SWAA010032

- Difficulty date: January 5, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 41,154 hours, 36,382 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE WOULD NOT GO UP PAST OFF POSITION.  FOUND LANDING GEAR LATCH PRESS WARN C/B TRIPPED.  RESET C/B AND RAISED LAND GEAR AND CONTINUED.  SYSTEM TEST OF LAND GEAR CONTROL LEVER LOCK GOOD AND C/B REMAINS CLOSED, NO FAULTS NOTED PER MM.
